# SDR REXA2025012300084

- Difficulty date: December 6, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331061
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH FWD FUSELAGE SKIN LOCATED IN WL 79.5 AND F.S. 189.5 AT AFT LOWER CORNER OF CUTOUT ACCESS PANEL 211AL LH FWD FUSELAGE SKIN LOCATED IN WL 79.5 AND F.S. 189.5 AT AFT LOWER CORNER OF CUTOUT ACCESS PANEL 211AL WAS REPAIRED PER REO 670-53-11-2068 REV --
